Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Itchy, swollen labia minora, burning while urinating. Using polysporin ointment, some relief. Will hydrocortizone help?

Since yesterday I have had a very itchy and slightly swollen labia minora it s only on the left side and it burns when I pee. I have been putting polysporin ointment which I ve found calms it down. I have also had this a few times in the past as well. What is it? And what do you reccomend I use as a cream hydrocortisone?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

It sounds like a simple urinary tract infection (UTI) to me, but can be a few other infections as well. Your symptoms seem to be mild and so treatment should be easy if adequately and appropriately initiated now.

Please do no sel prescribe as self-prescription has been attributed to many deaths across the world.

As you have observed an imrpovement with antibiotic use, the source of the infection could be bacterial.

Please visit a doctor who will analyse your urine and appropriately advise medication to you.

In the meantime, consume plenty of water and abstain fron all forms of sexual contact if you are sexually active.

No, hydrocortisone cream would not be of much benefot here, and would more over not treat the exact cause.

Hope this helps.

Take care.
Answered: Wed, 17 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor